# SDR FDEA201003040629

- Difficulty date: March 4, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75801
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - REPAIR DOUBLER FOUND ON LT WING L/E UPPER SKIN AT XIS 247. EXISTING REPAIR - AT LT WING L/E UPPER SKIN STA XIS 247 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED IAW SRM 57-40-02 FIGURE 201, REPAIR 8 REV 42.  CHAFED DOUBLER REMOVED IAW SRM 51-31-01 REV 42. NEW DOUBLER FABRICATED AND   INSTALLED IAW SRM 57-40-02, FIG 201, REPAIR 8, REV 42.  EO 1-5100-7-5001A4, PART 1, TITLE: STRUCTURES - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 109.
